sexologist-icon
Problem during pregency
Doctor prescribed loparin 40mg injection on daily basis is painful. Is there any substitute of this injection like tablet, syrup etc. Can we take it weekly or monthly. 1 miscarriage was happened in 7months of baby. Pl suggest
148 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. DrChandrabhanu Dalal
Social Obstetrics and Gynecologist Bhubaneswar
Miscarriage at,seven months,pls go for ultrasound & HSG
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ashwini S
Gynecologist 15 yrs exp Bangalore
Loparin is a low molecular weight heparin which unfortunately comes only as a subcutaneous injection. It is started if you have something called apla syndrome. In that case there can be early miscarriage in the first 3months or early onset hypertension or growth retardation or sudden intrauterine death of the baby. Discuss with your doctor again if it is absolutely required and then take a call.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.